MAUDE Adverse Event Report: AVANOS MEDICAL INC. AVANOS HOMEPUMP ECLIPSE AMBULATORY INFUSION SYSTEMS; ELASTOMERIC HFR

AVANOS MEDICAL INC. AVANOS HOMEPUMP ECLIPSE AMBULATORY INFUSION SYSTEMS; ELASTOMERIC HFR
Model Number E102000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nausea (1970); Rash (2033); Peripheral Nervous Injury (4414)
Date of Event 05/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 12 jul 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 103ml.Flow rate: 200ml/hr.Procedure: unknown.Catheter placement: unknown.Infusion start time: unknown.Infusion stop time: unknown.It was reported via mw5101625 that "patient had rash, nausea, and facial dysesthesia." per additional information received 9 jul 2021, "patient is a (b)(6) year old (b)(6) kg male treated with ceftriaxone.Patient is stable.The eclipse size used was 200 ml/hr 100 ml.Device was filled with 83 ml of sodium chloride 0.9% solution, primed, then 20 ml of ceftriaxone was added to the device.The device was discarded by the patient caregiver." additional information has been requested but not yet received.

Brand Name
AVANOS HOMEPUMP ECLIPSE AMBULATORY INFUSION SYSTEMS
Common Device Name
ELASTOMERIC HFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12162456
Report Number2026095-2021-00076
Device Sequence Number4052829
Product Code MEB
UDI-Device Identifier00193494135515
UDI-Public00193494135515
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberE102000
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age15 YR
Patient Weight42